Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 187

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Sylow $2$-subgroups with no normal Abelian subgroups of rank $3$, in finite fusion-simple groups
Anne R. Patterson.
Trans. Amer. Math. Soc. 187 (1974), 1-67
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0342608
$B$-convexity and reflexivity in Banach spaces
Dean R. Brown.
Trans. Amer. Math. Soc. 187 (1974), 69-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333677
$P$-convexity and $B$-convexity in Banach spaces
Dean R. Brown.
Trans. Amer. Math. Soc. 187 (1974), 77-81
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333678
On a compactness property of topological groups
S. P. Wang.
Trans. Amer. Math. Soc. 187 (1974), 83-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0330351
Duality theories for metabelian Lie algebras
Michael A. Gauger.
Trans. Amer. Math. Soc. 187 (1974), 89-102
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0342576
A topology for a lattice-ordered group
R. H. Redfield.
Trans. Amer. Math. Soc. 187 (1974), 103-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327607
Structure theory for equational classes generated by quasi-primal algebras
Robert W. Quackenbush.
Trans. Amer. Math. Soc. 187 (1974), 127-145
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0327619
The theory of $Q$-rings
Eben Matlis.
Trans. Amer. Math. Soc. 187 (1974), 147-181
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0340241
Weak compactness in the order dual of a vector lattice
Owen Burkinshaw.
Trans. Amer. Math. Soc. 187 (1974), 183-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0394098
Disjoint meromorphic functions and nonoscillatory differential systems
D. Aharonov and M. Lavie.
Trans. Amer. Math. Soc. 187 (1974), 203-216
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0344472
The $p$-adic hull of abelian groups
A. Mader.
Trans. Amer. Math. Soc. 187 (1974), 217-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0352296
Elementary divisor rings and finitely presented modules
Max D. Larsen, William J. Lewis and Thomas S. Shores.
Trans. Amer. Math. Soc. 187 (1974), 231-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0335499
Smooth partitions of unity on manifolds
John Lloyd.
Trans. Amer. Math. Soc. 187 (1974), 249-259
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0375374
Selfadjoint algebras of unbounded operators. II
Robert T. Powers.
Trans. Amer. Math. Soc. 187 (1974), 261-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0333743
Some positive trigonometric sums
Richard Askey and John Steinig.
Trans. Amer. Math. Soc. 187 (1974), 295-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0338481
Extensions of normal immersions of $S^{1}$ into $R^{2}$
Morris L. Marx.
Trans. Amer. Math. Soc. 187 (1974), 309-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0341505
Topological dynamics and group theory
Shmuel Glasner.
Trans. Amer. Math. Soc. 187 (1974), 327-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0336723
Isolated singularities for solutions of the nonlinear stationary Navier-Stokes equations
Victor L. Shapiro.
Trans. Amer. Math. Soc. 187 (1974), 335-363
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380158
Egoroff properties and the order topology in Riesz spaces
Theresa K. Y. Chow Dodds.
Trans. Amer. Math. Soc. 187 (1974), 365-375
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0336282
One-parameter semigroups holomorphic away from zero
Melinda W. Certain.
Trans. Amer. Math. Soc. 187 (1974), 377-389
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0336442
The existence, characterization and essential uniqueness of solutions of $L^{∞}$ extremal problems
S. D. Fisher and J. W. Jerome.
Trans. Amer. Math. Soc. 187 (1974), 391-404
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0364983
Jordan algebras and connections on homogeneous spaces
Arthur A. Sagle.
Trans. Amer. Math. Soc. 187 (1974), 405-427
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0339013
Erratum to “Oscillation, continuation, and uniqueness of solutions of retarded differential equations” (Trans. Amer. Math. Soc. 179 (1973), 193–209)
T. Burton and R. Grimmer.
Trans. Amer. Math. Soc. 187 (1974), 429
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0328260